Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



An $n$-dimensional extension of Picard's theorem

Author: H. Wu
Journal: Bull. Amer. Math. Soc. 75 (1969), 1357-1361
MathSciNet review: 0254273
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. V. Ahlfors, The theory of meromorphic curves. Acta. Soc. Sci. Fenn. N. Ser. A 3 (1941), 1-31. MR 4309
  • 2. P. J. Kiernan, Hyperbolic submanifolds of complex projective space, Proc. Amer. Math. Soc. (to appear). MR 245828
  • 3. S. Kobayashi, Monograph on hyperbolic manifolds, Springer-Verlag (to appear).
  • 4. S. Kobayashi, Invariant distances on complex manifolds and holomorphic mappings, J. Math. Soc. Japan 19 (1967), 460-480. MR 232411
  • 5. H. Wu, The equidistribution theory of holomorphic curves, Lecture notes, Ann. of Math. Studies, Princeton, N. J. (to appear).
  • 6. H. Wu, Normal families of holomorphic mappings, Acta Math. 119 (1967), 193-233. MR 224869

Additional Information


American Mathematical Society